Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 199, NWS Norman, OK

May 21, 20115 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 21, 2011, 7:38 PM CDT for 5 counties in Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 7:38 PM CDT (00:38 UTC)
Expired
May 21, 2011, 8:30 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:19 PM CDTTORNADO2 Nw Vanoss, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 7:08 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS54 KOUN 220038
SVROUN
OKC049-087-123-125-133-220130-
/O.NEW.KOUN.SV.W.0199.110522T0038Z-110522T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES SOUTHEAST OF WANETTE...MOVING NORTHEAST AT 30
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE ASHER...BOWLEGS...BYARS...HARJO...
  KONAWA...LIMA...MAUD...SASAKWA...SEMINOLE...ST. LOUIS...
  STRATFORD...WANETTE AND WEWOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

A TORNADO WARNING REMAINS EFFECTIVE UNTIL 745 PM FOR SOUTHWESTERN 
PONTOTOC COUNTY.

&&

LAT...LON 3472 9705 3489 9716 3533 9672 3523 9651
      3515 9645 3512 9649 3494 9649
TIME...MOT...LOC 0037Z 231DEG 28KT 3492 9695

$$
WR
3 follow-up statements
336 
WWUS54 KOUN 220047
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT SAT MAY 21 2011

OKC049-087-123-125-133-220130-
/O.CON.KOUN.SV.W.0199.000000T0000Z-110522T0130Z/
POTTAWATOMIE OK-SEMINOLE OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
747 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN PONTOTOC...NORTHEASTERN GARVIN...SOUTHEASTERN
MCCLAIN...SEMINOLE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHEAST OF ASHER...MOVING NORTHEAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE ASHER...BOWLEGS...BYARS...HARJO...
  KONAWA...LIMA...MAUD...SASAKWA...SEMINOLE...ST. LOUIS...
  STRATFORD...WANETTE AND WEWOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3472 9705 3489 9716 3533 9672 3523 9651
      3515 9645 3512 9649 3494 9649
TIME...MOT...LOC 0047Z 231DEG 28KT 3497 9688

$$
WR
758 
WWUS54 KOUN 220059
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SAT MAY 21 2011

OKC049-087-123-125-133-220130-
/O.CON.KOUN.SV.W.0199.000000T0000Z-110522T0130Z/
POTTAWATOMIE OK-SEMINOLE OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
759 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN PONTOTOC...NORTHEASTERN GARVIN...SOUTHEASTERN
MCCLAIN...SEMINOLE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

AT 759 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES SOUTHWEST OF KONAWA...MOVING NORTHEAST AT 30
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE ASHER...BOWLEGS...BYARS...HARJO...
  KONAWA...LIMA...MAUD...SASAKWA...SEMINOLE...ST. LOUIS...
  STRATFORD...WANETTE AND WEWOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3472 9705 3489 9716 3533 9672 3523 9651
      3515 9645 3512 9649 3494 9649
TIME...MOT...LOC 0059Z 243DEG 27KT 3494 9680

$$
WR
026 
WWUS54 KOUN 220106
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT SAT MAY 21 2011

OKC049-087-123-125-133-220130-
/O.CON.KOUN.SV.W.0199.000000T0000Z-110522T0130Z/
POTTAWATOMIE OK-SEMINOLE OK-MCCLAIN OK-GARVIN OK-PONTOTOC OK-
806 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN PONTOTOC...NORTHEASTERN GARVIN...SOUTHEASTERN
MCCLAIN...SOUTHERN SEMINOLE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR KONAWA...MOVING NORTHEAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ASHER...BOWLEGS...BYARS...
  KONAWA...LIMA...MAUD...SASAKWA...SEMINOLE...ST. LOUIS...STRATFORD
  AND WEWOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3512 9649 3494 9649 3472 9704 3489 9708
      3527 9667 3523 9651 3515 9645
TIME...MOT...LOC 0106Z 243DEG 27KT 3493 9674

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:06 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 21, 6:06 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SAT MAY 21 2011

.AVIATION...
ISOLATED SHOWERS AND THUNDERSTORMS MAY OCCUR THROUGH LATE EVENING
IN THE SOUTHEAST QUARTER OF OKLAHOMA. OTHERWISE IFR CEILINGS AND FOG
ARE EXPECTED TO DEVELOP SOUTH TO NORTH THROUGH THE CENTRAL THIRD
OF OKLAHOMA AFTER 220600Z. BY 221500Z SOUTHWEST WINDS WILL RESUME
IN WESTERN OKLAHOMA WHILE A DRYLINE IN MID-AFTERNOON WILL BE THE
FOCUS FOR THUNDERSTORMS FROM LAWTON TO OKLAHOMA CITY TO STILLWATER
AND AREAS EAST.

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT SAT MAY 21 2011/

DISCUSSION...
DRYLINE HAS MIXED EASTWARD INTO CENTRAL OK THIS AFTERNOON AND IS
NEARING THE I-35 CORRIDOR. MOIST AIR MASS REMAINS IN PLACE EAST OF
THIS FEATURE WITH DEWPOINTS INTO THE LOWER 70S IN SE OK. AIRMASS
HAS BECOME QUITE UNSTABLE THIS AFTERNOON AND MAY HAVE A FEW
INTIATE VCNTY OF THE DRYLINE WITHIN THE NEXT FEW HOURS. MESONET
SHOWS AN AREA OF SOMEWHAT BETTER CONVERGENCE ALONG THE BOUNDARY IN
SCNTRL OK AND SOME OF THE SHORT RANGE MODELS ALSO DEVELOP STORMS
IN THAT AREA. GIVEN THE AMOUNT OF INSTAB AND FAVORABLE DEEP LAYER
SHEAR...SEVERE STORMS WILL BE POSSIBLE. ANY STORMS THAT DEVELOP
ARE EXPECTED TO MOVE OUT OF FA LATER THIS EVENING. DRYLINE IS
EXPECTED TO DRIFT BACK WWD TONIGHT AND BECOME ORIENTED MORE SW-NE
ON SUNDAY WITH PROSPECTS FOR MORE SEVERE TSTMS AGAIN SUNDAY
AFTERNOON/EVENING. ACTIVE WEATHER PATTERN CONTINUES INTO THE EARLY
PART OF THE WORK WEEK AS UPPER TROUGH OVER THE WESTERN U.S.
MIGRATES EWD. BY MONDAY MORNING DRYLINE IS EXPECTED TO EXTEND
SOUTHWARD FROM A SURFACE LOW IN NW OK WITH A MOIST AIRMASS IN
PLACE TO THE EAST. MORE WIDESPREAD STORMS/SEVERE STORMS EXPECTED
MONDAY AS LIFT INCREASES AHEAD OF LEAD S/W TROUGH MOVING FROM THE
SOUTHERN ROCKIES INTO THE PLAINS. ACTIVE WEATHER CONTINUES ON
TUEADAY AS MAIN UPPER TROUGH MOVES EASTWARD ONTO THE PLAINS AND
DRYLINE/COLD FRONT MOVE THROUGH THE REGION. SOME SHOWER/TSTMS MAY
LINGER INTO WEDNESDAY AS UPPER LOW DRIFTS EWD ACROSS THE AREA.
PERIOD OF DRY WEATHER THEN EXPECTED AS THIS LOW MOVES OFF TO THE
EAST AND UPPER RIDGE BUILDS INTO THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  90  70  86 /  10  20  40  30
HOBART OK         61  93  69  93 /  10  10  30  20
WICHITA FALLS TX  68  94  71  94 /  10  30  30  20
GAGE OK           52  94  61  87 /  10  10  20  30
PONCA CITY OK     66  89  70  82 /  10  20  40  40
DURANT OK         69  87  69  85 /  20  30  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/09/09
Hazardous weather outlook, May 21, 7:30 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT SAT MAY 21 2011

OKZ004>048-050>052-TXZ083>090-221100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
730 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA.

LOCATION...
THE SLIGHT RISK IS EAST OF A LINE FROM CUSHING TO WAURIKA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS UNTIL 10 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS EVENING.

DISCUSSION...
A DRYLINE LOCATED THROUGH CENTRAL OKLAHOMA AND EXTREMELY HUMID AIR
TO ITS EAST HAVE BEEN SUFFICIENT TO GENERATE A FEW THUNDERSTORMS IN
SOUTH CENTRAL OKLAHOMA. FEW ADDITIONAL THUNDERSTORMS ARE EXPECTED IN
THIS AREA UNTIL MID-EVENING EVENING. DEVELOPMENT WILL DECREASE SHORTLY
AFTER SUNSET. SEVERE THUNDERSTORMS ARE LIKELY WITH THE POSSIBILITY
OF HAIL LARGER THAN GOLF BALLS... THUNDERSTORM WINDS IN EXCESS OF 60
MPH... AND AT LEAST A LOW CHANCE OF TORNADOES. THE STORMS WILL MOVE
NORTHEAST INTO EASTERN OKLAHOMA LATE THIS EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THE PATTERN WILL REMAIN QUITE ACTIVE ACROSS OKLAHOMA AND NORTH TEXAS
OVER THE NEXT FEW DAYS. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS SOUTHEASTERN AND SOUTH CENTRAL OKLAHOMA AND A
PORTION OF NORTH TEXAS ON SUNDAY... AND ACROSS THE ENTIRE AREA ON
MONDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA TUESDAY
AND INTO WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

In the hours before

Special weather statement, May 21, 6:21 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT SAT MAY 21 2011

OKZ041-212330-
MURRAY OK-
621 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MURRAY COUNTY.

AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
DAVIS...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3441 9700 3448 9718 3465 9701 3454 9683

30
Special weather statement, May 21, 7:14 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SAT MAY 21 2011

OKZ028-030-040-220045-
POTTAWATOMIE OK-MCCLAIN OK-GARVIN OK-
714 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR EASTERN GARVIN...SOUTHEAST
MCCLAIN AND POTTAWATOMIE COUNTIES.

AT 714 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES
NORTH OF ASHER TO 12 MILES SOUTHWEST OF BYARS...MOVING NORTHEAST AT
35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3517 9686 3493 9694 3471 9724 3510 9694

WR
Local storm report, May 21, 7:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             2 N SULPHUR             34.54N 96.98W
05/21/2011  E1.75 INCH       MURRAY             OK   FIRE DEPT/RESCUE

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:14 PM CDTSpecial Weather StatementOUNPottawatomie31 min
May 21, 7:40 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc31 min
May 21, 7:49 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc41 min
May 21, 8:04 PM CDTTornado WarningOUNPontotoc19 min
May 21, 8:24 PM CDTTornado WarningOUNPontotoc51 min
May 21, 9:07 PM CDTTornado WarningOUNPontotoc, Seminole23 min
May 21, 9:29 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole11 min
May 22, 4:35 PM CDTSpecial Weather StatementOUNLove25 min
May 22, 4:41 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Marshall49 min
May 22, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Love, Murray45 min
May 22, 5:51 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Johnston, Murray, Pontotoc, Seminole39 min
May 22, 6:27 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole63 min
May 22, 6:31 PM CDTSevere Thunderstorm WarningOUNJefferson59 min
May 22, 6:36 PM CDTSpecial Weather StatementOUNLove24 min
May 22, 6:55 PM CDTSevere Thunderstorm WarningOUNLove, Marshall50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.